# SDR DALA13004293272

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320*
- Aircraft serial: 1633
- Aircraft time: 33,955 hours, 15,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM LOC FR20 AND Y1292 IN FWD PAX CABIN L=1.700 W=0.950" D=0.020" APPROX SSI-531189.  REPLACED FLOORBEAM -Y1292 LOCATED BETWEEN  FR12 TO FR24 IN FWD PAX CABIN IAW SRM 51-72-11 AND DWG D53112812 AND D53111008.
